# SDR IPXA2M74492

- Difficulty date: June 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515503
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, 2EA LOOSE FASTENERS ON FWD LT SIDE, LOWER FASTENERS OF NR 4 BANJO FITTING.  REPAIRED FASTENER HOLES OF NR 4 LT BANJO FITTING REF EO MD11-5530- 46641-A APPX A, B. AND D.
